# SDR IPXA2023091594163

- Difficulty date: August 28, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,340 hours, 15,366 cycles
- System (JASC): 5700 · Wing Structure
- Part: Tee Fitting
- Part number: ARC07452
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING O/B FLAP SIDE I/B HINGE CAGE O/B SUPPORT UPPER AFT TEE-BRACKET IS CRACKED.REPLACED CRACKED TEE-BRACKET AT THE L/H WING O/B FLAP I/B HINGE CAGE IAW SRM 51-33-01 (MINOR)
